ONLINE MAKALE GİRİŞİ

Psychiatry & Clinical Psychopharmacology eski adıyla Klinik Psikofarmakoloji Bulteni-Bulletin of Clinical Psychopharmacology


Editorial Manager ® for Psychiatry and Clinical Psychopharmacology

SON DUYURULAR

ÖZET




H Türkçapar, R Tütüncü

Suicide attempt by ingestion high doses of risperidone, citalopram and paracetamol

Prediction and recognition of deliberate self harm is one of the most significant problems that mental health professionals face almost on a daily basis. Multiple drugs, especially prescribed psychotherapeutic medications are often used for committing suicide. Death may occur due to serious pharmacological interactions. Although selective serotonin reuptake inhibitors are relatively safe and frequently prescribed drugs, risk of death due to lethal interactions increase by simultaneous intake of two or more drugs with suicidal intention. This article reports a case that survived after a suicide attempt with high doses of risperidone, citalopram and paracetamol ingested together. Mental health professionals should be careful in prescribing medication to patients with paranoid features especially during depressive episodes to avoid any risk of suicide.

Anahtar Kelimeler : suicide, risperidone, citalopram, paracetamol, drug interactions

Klinik Psikofarmakoloji Bulteni - Bulletin of Clinical Psychopharmacology 2004;14(1):14-17